# SDR SWAA2022031066855

- Difficulty date: February 2, 2022
- Submitted: March 10, 2022
- Operation: Air carrier
- Aircraft: N458WN
- Make and model: Boeing 737*
- Aircraft serial: 33857
- Aircraft time: 60,475 hours, 35,929 cycles
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Bracket
- Condition: Broken
- Location: R/H Engine
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN AFT STRUT BOX BRAKET LOC. LOWER POSITION INBOARD SIDE PYLON AREA ON ENGINE 2 2022-55681. / [01] REPLACED STRUT BRACKET LOC. LOWER POSITION INBOARD SIDE PYLON AREA ON ENGINE 2 I.A.W. B737-700 SRM 51-10-02 ITEM 9 AND DWG 311A2683 REV:- SHEET 26. SEE INDIVIDUAL SIGNOFFS BELOW;[02] REPLACED STRUT BRACKET LOC. LOWER POSITION INBOARD SIDE PYLON AREA ON ENGINE 2 I.A.W. B737-700 SRM 51-10-02 ITEM 9 AND DWG 311A2683 REV:- SHEET 26. SEE INDIVIDUAL SIGNOFFS BELOW
